RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2015, Volume 6, Issue 1, Pages 57–79 (Mi mvk151)  

This article is cited in 1 scientific paper (total in 1 paper)

Explicit accuracy estimates for the Poisson approximation to the distribution of the number of solutions of random inclusions

V. A. Kopytceva, V. G. Mikhailovb

a Academy of Cryptography of the Russian Federation, Moscow
b Steklov Mathematical Institute of RAS, Moscow

Abstract: We study the accuracy of the Poisson approximation for the distribution of the number of solutions of the system of random inclusions belonging to a given set of pairwise nonproportional vectors over the finite field. Numerical examples are given.

Key words: systems of random inclusions, systems of polynomial equations, Poisson's approximation.

DOI: https://doi.org/10.4213/mvk151

Full text: PDF file (565 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.212
Received 22.IV.2014

Citation: V. A. Kopytcev, V. G. Mikhailov, “Explicit accuracy estimates for the Poisson approximation to the distribution of the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 6:1 (2015), 57–79

Citation in format AMSBIB
\Bibitem{KopMik15}
\by V.~A.~Kopytcev, V.~G.~Mikhailov
\paper Explicit accuracy estimates for the Poisson approximation to the distribution of the number of solutions of random inclusions
\jour Mat. Vopr. Kriptogr.
\yr 2015
\vol 6
\issue 1
\pages 57--79
\mathnet{http://mi.mathnet.ru/mvk151}
\crossref{https://doi.org/10.4213/mvk151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3528059}
\elib{http://elibrary.ru/item.asp?id=23211524}


Linking options:
  • http://mi.mathnet.ru/eng/mvk151
  • https://doi.org/10.4213/mvk151
  • http://mi.mathnet.ru/eng/mvk/v6/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kopyttsev, V. G. Mikhailov, “Estimates for distribution of the minimal distance of a random linear code”, Discrete Math. Appl., 26:4 (2016), 203–211  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические вопросы криптографии
    Number of views:
    This page:139
    Full text:43
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019